# SDR AALA20110311TUL07

- Difficulty date: March 11, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN UPPER FORWARD TAB CRACKED AT RIGHT STATION 927.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-25.
